algebra universalis

, Volume 33, Issue 2, pp 159–168

n-Permutable varieties satisfy non trivial congruence identities

  • P. Lipparini
Article
  • 38 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [DF]
    Day, A. andFreese, R.,A characterization of identities implying congruence modularity. I, Can. J. Math.32, 5 (1980), 1149–1167.Google Scholar
  2. [FLT]
    Freese, R., Lampe, W. A. andTaylor, W.,Congruence lattices of algebras of fixed similarity type, I. Pacific J. Math.82 (1979), 59–68.Google Scholar
  3. [FMK]
    Freese, R. andMcKenzie, R.,Commutator theory for congruence modular varieties, London Math. Soc. Lecture Note N.125 (1987).Google Scholar
  4. [FN]
    Freese, R. andNation, J. B.,Congruence lattices of semilattices, Pacific J. Math.49 (1973), 51–58.Google Scholar
  5. [Gu]
    Gumm, H. P.,Geometrical methods in congruence modular algebras, Amer. Math. Soc. Memoirs N.286 (1983).Google Scholar
  6. [HMK]
    Hobby, D. andMcKenzie, R.,The structure of finite algebras, Contemp. Math. N.76 (1988).Google Scholar
  7. [KP]
    Kiss, E. W. andPröhle, P.,Problems and results in tame congruence theory. A survey of the '88 Budapest Workshop, Algebra Universalis29 (1992), 151–171.Google Scholar
  8. [Jo]
    Jonsson, B.,Congruence varieties, Algebra Universalis10 (1980), 355–394.Google Scholar
  9. [Lp]
    Lipparini, P.,Varieties satisfying some form of Herrmann Theorem, in preparation.Google Scholar
  10. [Lp1]
    Lipparini, P.,Commutator Theory without join-distributivity, in print on Trans. Amer. Math. Soc.Google Scholar
  11. [Lp2]
    Lipparini, P.,Congruence identities satisfied in n-permutable varieties, in print on Bollettino Unione Matematica Italiana.Google Scholar
  12. [Pe]
    Petrich, M.,Inverse semigroups, Wiley and Sons, 1984.Google Scholar
  13. [Qu]
    Quackenbush, R.,Quasi-affine algebras, Algebra Universalis20 (1985), 318–327.Google Scholar
  14. [Sm]
    Smith, J. D. H.,Mal'cev varieties, LNM N.554 (1976).Google Scholar
  15. [Ta]
    Taylor, W.,Some applications of the Term Condition, Algebra Universalis14 (1982), 11–24.Google Scholar
  16. [Tal]
    Taylor, W.,Characterizing Mal'cev conditions, Algebra Universalis3 (1973), 351–397.Google Scholar
  17. [Wi]
    Willard, R.,M n as a 0,1-sublattice of Con(A)does not force, the term condition, Proc. Amer. Math. Soc.,104 (1988), 349–356.Google Scholar

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • P. Lipparini
    • 1
  1. 1.Dipartimento di MatematicaTor Vergata UniversityRomeItaly

Personalised recommendations